Journal article icon

Journal article

STATISTICAL MECHANICAL MODELS FOR PHASE SCREENS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1088/0305-4470/19/10/006

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Physics
Sub department:
Theoretical Physics
Role:
Author
Journal:
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
Volume:
19
Issue:
10
Pages:
L589-L594
Publication date:
1986-07-11
DOI:
EISSN:
1361-6447
ISSN:
0305-4470
Source identifiers:
8332
Pubs id:
pubs:8332
UUID:
uuid:22dda176-d550-43e1-86b8-5383969ddecc
Local pid:
pubs:8332
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP